# SDR SWAA2012121410656

- Difficulty date: November 19, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6545810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE BETWEEN S-27L AND S-28L AT BS 312 IN E/E COMPARTMENT.  REPLACED HEAR TIE AND FASTENERS BETWEEN S-27L AND S-28L AT BS 312 IN E/E COMPARTMENT IAW B737-300 SRM 51-40-02 51-10-02 ITEM 8 AND DRAWING # 65-45810.
